The Michigan Mathematical Journal

Extensions of algebra homomorphisms.

Thomas J. Grilliot

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 14, Issue 1 (1967), 107-116.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999666

Digital Object Identifier
doi:10.1307/mmj/1028999666

Mathematical Reviews number (MathSciNet)
MR0206745

Zentralblatt MATH identifier
0146.37401

Subjects
Primary: 46.50
Secondary: 46.06

Citation

Grilliot, Thomas J. Extensions of algebra homomorphisms. Michigan Math. J. 14 (1967), no. 1, 107--116. doi:10.1307/mmj/1028999666. https://projecteuclid.org/euclid.mmj/1028999666


Export citation